MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD SIZE 2; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD SIZE 2; CEMENTLESS FEMORAL STEM
Model Number 01.18.432
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-nov-2021: lot 2102788: (b)(4) items manufactured and released on 16-jun-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation: femoral perforation occurred during cementless stem implantation in an elderly woman ((b)(6) year old).This event may be due to an uforeseen event arisen during femoral preparation in a weakened bone, but we have no information that may enable us to assess the causes of the event.There no reason to suspect a malfunctioning device.
 
Event or Problem Description
When the amistem-p was inserted, the posterior part of the femur was perforated.After a reinforcement with nespron tape, it was replaced with an amistem-c, but the stem followed the same route and it was not possible to fix it.The cement could not be removed so a second surgery has been performed on (b)(6) with an amis-k.

Brand Name
STEM: AMISTEM-P COLLARED STD SIZE 2
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12893674
Report Number3005180920-2021-00938
Device Sequence Number14339543
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number01.18.432
Device Catalogue Number01.18.432
Device Lot Number2102788
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian